Archiv der Mathematik

, Volume 60, Issue 5, pp 489–493

Hypersurfaces of constant mean curvature with finite index and volume of polynomial growth

  • H. Alencar
  • M. Do Carmo
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • H. Alencar
    • 1
  • M. Do Carmo
    • 2
  1. 1.Departamento de MatemáticaUniversidade Fed. de AlagoasMaceió, ALBrasil
  2. 2.Inst. de Matemática Pura e Aplicada (IMPA) Estrada D. CastorinaRio de Janeiro R. J.Brasil

Personalised recommendations